advertisement
Question
Posted by: Jeff | 2007/02/23

Lipitor and tendinitis

Could there be a link between increasing my lipitor from 10 to 20 and severe tendon pains in my right leg

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jeff
could be - Lipitor can cause muscle and tendon pain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement